# SDR SWIA972487

- Difficulty date: April 2, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Aircraft time: 29,237 hours, 35,515 cycles
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, RIGHT MAIN GEAR SYSTEM-A RED LIGHT REMAINED ILLUMINATED.  GEAR RETRACTED, BUT GEAR DOORS REMAINED OPEN.  RECYCLED GEAR, BUT RIGHT MAIN GEAR SYSTEM-A RED LIGHT RE-ILLUMINATED AND GEAR DOORS WOULD NOT CLOSE. 4-2-01 (PDX) - SWING LANDING GEAR.  ABLE TO DUPLICATE PROBLEM.  SWAPPED LEADS ''A'' UP AND ''B'' UP.  ''B'' RED LIGHT ILLUMINATED WITH GEAR IN UP POSITION.  DEFERRED RED ''B'' LIGHT PER MEL 32-60-1A.  4-4-01 (PDX) - FOUND RT ''A'' HARNESS TO BE BAD BY SHAKING IT WHILE GEAR IS UP.  REMOVED AND REPLACED HARNESS ''A'' UP, PER MM 32-61-01.  CYCLED GEAR 15 TIMES AND SHOOK ALL HARNESSES.  GEAR SYS OPS CHECK GOOD.
